Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 48, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jun 19, 2011, 7:09 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 7:09 PM CDT (00:09 UTC)
- Expired
- Jun 20, 2011, 1:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
109 WHUS74 KBRO 200009 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 709 PM CDT SUN JUN 19 2011 ...STRONG WINDS WILL CONTINUE THROUGH MONDAY MORNING... .THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND LOWERING PRESSURE ACROSS THE TEXAS PANHANDLE WILL KEEP THE PRESSURE GRADIENT TIGHT THROUGH MONDAY AT 1 PM. GMZ150-155-170-175-200900- /O.EXP.KBRO.SI.Y.0059.000000T0000Z-110620T0000Z/ /O.NEW.KBRO.SC.Y.0048.110620T0009Z-110620T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 709 PM CDT SUN JUN 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WILL WILL BE THE RULE ACROSS THE LOWER TEXAS GULF WATERS THROUGH MONDAY MORNING. * WAVES: SOUTHEAST SWELL CONTINUING 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-200115- /O.EXP.KBRO.SI.Y.0059.000000T0000Z-110620T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 709 PM CDT SUN JUN 19 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
238 WHUS74 KBRO 200929 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 429 AM CDT MON JUN 20 2011 ...STRONG WINDS AND ELEVATED SEAS PREVAIL FOR ANOTHER DAY... .A MODERATE TO STRONG ONSHORE FLOW ACROSS THE LOWER TEXAS COASTAL WATERS WILL PREVAIL TODAY AS HIGH PRESSURE ACROSS THE GULF INTERACTS WITH LOW PRESSURE ACROSS THE PLAINS. THE LOCAL PRESSURE GRADIENT WILL REMAIN TIGHT ALLOWING FOR STRONG WINDS AND ELEVATED SEAS TO PERSIST. GMZ130-132-135-201730- /O.NEW.KBRO.SI.Y.0060.110620T1500Z-110621T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 429 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE. BAY WATERS WILL BE CHOPPY AT TIMES ESPECIALLY THROUGH THE CENTER CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-201730- /O.CON.KBRO.SC.Y.0048.000000T0000Z-110620T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 429 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE DIMINISHING BY MIDDAY. * WAVES: BETWEEN 6 AND 7 FEET WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE SUBSIDING BETWEEN 5 AND 6 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
450 WHUS74 KBRO 201605 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1105 AM CDT MON JUN 20 2011 ...STRONG WINDS AND ELEVATED SEAS PREVAIL FOR ANOTHER DAY... .A MODERATE TO STRONG ONSHORE FLOW ACROSS THE LOWER TEXAS COASTAL WATERS WILL PREVAIL TODAY AS HIGH PRESSURE ACROSS THE GULF INTERACTS WITH LOW PRESSURE ACROSS THE PLAINS. THE LOCAL PRESSURE GRADIENT WILL REMAIN TIGHT ALLOWING FOR STRONG WINDS AND ELEVATED SEAS TO PERSIST. GMZ130-132-135-201800- /O.CON.KBRO.SI.Y.0060.000000T0000Z-110621T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1105 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE. BAY WATERS WILL BE CHOPPY AT TIMES ESPECIALLY THROUGH THE CENTER CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-201800- /O.CON.KBRO.SC.Y.0048.000000T0000Z-110620T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1105 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE DIMINISHING BY MIDDAY. * WAVES: BETWEEN 6 AND 7 FEET WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE SUBSIDING BETWEEN 5 AND 6 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
170 WHUS74 KBRO 201811 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 111 PM CDT MON JUN 20 2011 ...STRONG WINDS AND ELEVATED SEAS PREVAIL THROUGH TONIGHT... .A MODERATE TO STRONG ONSHORE FLOW ACROSS THE LOWER TEXAS COASTAL WATERS WILL PREVAIL TODAY AS HIGH PRESSURE ACROSS THE GULF INTERACTS WITH LOW PRESSURE ACROSS THE PLAINS. THE LOCAL PRESSURE GRADIENT WILL REMAIN TIGHT ALLOWING FOR STRONG WINDS AND ELEVATED SEAS TO PERSIST. GMZ150-155-170-175-210000- /O.EXP.KBRO.SC.Y.0048.000000T0000Z-110620T1800Z/ /O.NEW.KBRO.SC.Y.0049.110620T1811Z-110621T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 111 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE DIMINISHING BY MIDDAY. * WAVES: BETWEEN 5 AND 7 FEET ARE EXPECTED THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-210000- /O.CON.KBRO.SI.Y.0060.000000T0000Z-110621T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 111 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE. BAY WATERS WILL BE CHOPPY AT TIMES ESPECIALLY THROUGH THE CENTER CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 7:00 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 19, 7:00 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
700 PM CDT SUN JUN 19 2011
.UPDATE...FOR THE 00Z TAF DISCUSSION SEE AVIATION SECTION BELOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS
THROUGH 24 HOURS. WINDS WILL BE MODERATE FROM THE SOUTHEAST TONIGHT
BECOMING MODERATE TO STRONG FROM THE SOUTHEAST ON MONDAY. A
RELATIVELY DRY AND STABLE AIRMASS WILL BE THE RULE OVER THE REGIONAL
AIRPORTS THROUGH MONDAY.
&&
.PREV DISCUSSION... /ISSUED 158 PM CDT SUN JUN 19 2011/
.SHORT TERM/TONIGHT THROUGH MONDAY NIGHT/...AT LEAST ONE MORE DAY
OF THIS PERSISTENT FORECAST BEFORE CHANGES BEGIN IN THE LONGER TERM
PORTION OF THE FORECAST PACKAGE. MID TO UPPER LEVEL WEATHER PATTERN
TO CHANGE WITH MONDAY INTO TUESDAY BEING THE TIME PERIOD FOR THE
TRANSITION. UPPER RIDGE OVER SOUTH TEXAS AND NORTHERN MEXICO TO GET
SQUASHED SOUTH AND EAST AS STRONG MID LEVEL TROUGH MOVES THROUGH THE
ROCKIES. STILL WITH THE RIDGE EXTENDING OVER HEAD AND NOT BECOMING
RECENTERED OVER THE SOUTHEAST STATES UNTIL LATER TUESDAY CONDITIONS
ACROSS THE CWA TO REMAIN QUITE OPPRESSIVE. TEMPERATURES ONLY TO
LOWER 1 TO 3 DEGREES AND HUMIDITY LEVELS TO REMAIN SIMILAR. A BIT
MORE DEPTH IN THE MOISTURE LAYER BUT STILL A DEEP LAYER OF DRY AIR
REMAINS OVER THE REGION MIXING TO THE SURFACE THROUGH THE AFTERNOON.
NOT UNTIL MOISTURE FROM THE BAY OF CAMPECHE WORKS ITS WAY INTO THE
REGION DOES THE CHANCE OF RAIN INCREASE AND TEMPERATURES LOWER. THIS
MIGHT NOT OCCUR UNTIL AT LEAST THE BEGINNING OF THE LONG TERM. DID
KEEP LOW POPS IN THE MARINE PORTION OF THE FORECAST AREA FOR MONDAY
NIGHT BUT DO NOT HAVE ENOUGH CONFIDENCE FOR STREAMER SHOWERS TO MOVE
INLAND AT THIS TIME ESPECIALLY WITH NO MODELS INDICATING THIS. WILL
CONTINUE TO TREND WITH THE WARMER NAM MET MOS NUMBERS WHICH HAVE
BEEN THE BETTER CHOICE OF LATE. WINDS TO REMAIN GUSTY AND MAY BE
STRONGER THEN CURRENT MODELS GUIDANCE DEPENDING ON HOW DEEP A
SURFACE LOW BECOMES OVER THE SOUTHERN AND CENTRAL PLAINS. HAVE
LOWERED DEW POINTS ACROSS THE WEST BUT TRENDED A FEW DEGREES HIGHER
WITH THE MOISTURE DEPTH SLIGHTLY DEEPER. IN ANY CASE...FIRE DANGER
TO REMAIN ELEVATED ON MONDAY AND A FIRE WEATHER WATCH WILL BE ISSUED
SEE FIRE WEATHER DISCUSSION BELOW.
.LONG TERM/TUESDAY THROUGH SUNDAY/...AN EXTENSION OF THE BERMUDA
HIGH PRESSURE RIDGE STRETCHING ACROSS THE NORTHERN GULF OF MEXICO
WILL CONTINUE PRODUCING SOUTHEASTERLY WINDS ACROSS DEEP SOUTH
TEXAS TUESDAY THROUGH THIS WEEKEND. THE WINDS WILL GRADUALLY
DECREASE ACROSS THE CWA FROM EARLY THIS WEEK THROUGH THE END OF
THIS WEEK. THE WINDS WILL BECOME LIGHT DURING THE OVERNIGHT
PERIODS WITH LIGHT AND VARIABLE WINDS TO CALM CONDITIONS OCCURRING
DURING THE OVERNIGHT PERIODS LATER IN THE WEEK. THE WINDS WILL BE
LIGHT TO MODERATE DURING THE AFTERNOONS AND EARLY EVENINGS. THE
TEMPERATURES WILL CONTINUE ABOVE NORMAL BUT WILL DECREASE SLIGHTLY
THE MIDDLE OF THIS WEEK AS THE CLOUDINESS ACROSS THE AREA BEGINS
TO INCREASE. THEE IS A SLIGHT CHANCE TO CHANCE FOR SHOWERS AND ON
SOME DAYS ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF DEEP
SOUTH TEXAS THE MIDDLE OF THIS WEEK AS A LOW PRESSURE TROUGH
MOVING CROSS THE CENTRAL UNITED STATES WITH A TRAILING TROUGH
ADVECTS MOISTURE FROM THE SOUTHWESTERN GULF OF MEXICO NORTHWARD.
&&
.MARINE...TONIGHT THROUGH MONDAY NIGHT...THE PERSISTENT WINDS TO
MAINTAIN UNSETTLED MARINE CONDITIONS THROUGH AT LEAST MONDAY NIGHT.
WINDS TO DIMINISH ACROSS THE LAGUNA THIS EVENING BUT REMAIN STEADY
STATE OVER THE OFFSHORE WATERS. A STRONGER THEN NORMAL LOW PRESSURE
TROUGH MOVES INTO THE ROCKIES MONDAY KEEPING A MODERATELY STRONG
PRESSURE GRADIENT INTACT ACROSS THE WESTERN GULF. THE STEADY WINDS
TO ALLOW FOR SEAS TO BUILD ANOTHER FOOT OVERNIGHT INTO MONDAY
KEEPING A SMALL CRAFT ADVISORY OVER THE OFFSHORE WATERS INTACT
THROUGH TONIGHT. THE HIGHER SEAS TO PILE UP AS THEY MOVE TOWARDS THE
COAST KEEPING SEAS AT OR NEAR 6 TO 7 FEET ON MONDAY WHICH WILL
LIKELY RESULT IN AN EXTENSION OF THE SCA. ANTICIPATED SHOWER
ACTIVITY NOT TO MOVE INTO THE REGION UNTIL MONDAY NIGHT AND TUESDAY.
ANY CHANCE OF RAIN IN THE SHORT TERM WILL BE SLIGHT WITH AN
INCREASING CHANCE THROUGH THE LONG TERM PERIOD.
TUESDAY THROUGH FRIDAY...LIGHT TO MODERATE
SOUTHEASTERLY WINDS AND MODERATE SEAS WILL PREVAIL ACROSS THE
MARINE AREAS TUESDAY THROUGH THE END OF THIS WEEK. THE WINDS AND
SEAS WILL DECREASE SLIGHTLY LATER THIS WEEK. THERE IS A CHANCE FOR
SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE
MARINE AREAS THE MIDDLE OF THIS WEEK AS A LOW PRESSURE TROUGH
MOVING ACROSS THE CENTRAL UNITED STATES ADVECTS MOISTURE NORTHWARD
FROM THE SOUTHWESTERN GULF OF MEXICO ACROSS THE COASTAL WATERS.
&&
.FIRE WEATHER...AT LEAST ANOTHER DAY OF HOT TEMPERATURES AND LOW
RELATIVE HUMIDITY ON MONDAY. A LOW PRESSURE TROUGH MOVING INTO THE
ROCKIES ON MONDAY TO KEEP A MODERATE STRONG SOUTHERLY FLOW OF WIND
ACROSS THE REGION. THE HIGH PRESSURE RIDGE THAT HAS BEEN BRINGING
THE HOT AND DRY CONDITIONS BEGINS TO SHIFT EAST BUT WILL STILL HAVE
AN IMPACT ON THE WEATHER ACROSS ALL OF DEEP SOUTH TEXAS. ANOTHER RED
FLAG WARNING MAY BE NEEDED. A FIRE WEATHER WATCH WILL BE ISSUED FOR
THE SAME AREAS OF TODAY TO EMPHASIZE THE ELEVATED RISK. ENOUGH DRY
AIR ALOFT TO MIX TO THE SURFACE AND WITH TEMPERATURES TO APPROACH OR
EXCEED TRIPLE DIGITS AND THE STRONGER WINDS TO COMBINE AS HAS BEEN
THE CASE THE LAST FEW DAYS. CONDITIONS NEAR CRITICAL LEVELS WITH THE
EXTREMELY CURED FUELS.
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR TXZ248>250-252.
GM...SMALL CRAFT ADVISORY THROUGH 1 PM CDT MONDAY FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65Hazardous weather outlook, Jun 19, 7:00 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 700 PM CDT SUN JUN 19 2011 TXZ251-253>257-201100- KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 700 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS FOR THE LOCAL BEACHES OF BOCA CHICA AND SOUTH PADRE ISLAND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES OF 105 TO 112 DEGREES WILL BE COMMON THROUGHOUT THE AFTERNOON HOURS FOR PORTIONS OF DEEP SOUTH TEXAS THROUGH THE WEEK. AN ELEVATED RISK FOR RIP CURRENTS WILL CONTINUE FOR AREA BEACHES THROUGH AT LEAST THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-201100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 700 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORY FOR THE OPEN WATERS UNTIL 1 PM MONDAY AFTERNOON. PERIODS OF SMALL CRAFT ADVISORIES MAY BE NEEDED ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>250-252-201100- ZAPATA-JIM HOGG-BROOKS-STARR- 700 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM MONDAY TO 7 PM MONDAY. HEAT INDEX VALUES OF 105 TO 112 DEGREES WILL BE COMMON THROUGHOUT THE AFTERNOON HOURS FOR PORTIONS OF DEEP SOUTH TEXAS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:29 AM CDT | Small Craft Advisory for Winds | BRO | 15 hr | |
| Jun 20, 5:00 AM CDT | Red Flag Warning | BRO | Brooks, Jim Hogg, Starr, Zapata | 16 hr |
| Jun 20, 1:11 PM CDT | Small Craft Advisory | BRO | 27 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.